MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; 1LYRTR VENT 100%SIL UM 18FR COUDE

MEDLINE INDUSTRIES, LP; 1LYRTR VENT 100%SIL UM 18FR COUDE
Catalog Number URO180818C
Medical Device Problem Codes Fitting Problem (2183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025 the "10ml syringe did not properly connect to the inflation port and sprayed saline all over caregiver." the customer reported that the foley was replaced.The customer also stated that there was "no indication of any additional follow-up needed with the patient".It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2025, the "10ml syringe did not properly connect to the inflation port and sprayed saline all over caregiver." the customer reported that the foley was replaced.

Common Device Name
1LYRTR VENT 100%SIL UM 18FR COUDE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes dr.
northfield, IL 60093
MDR Report Key22396533
Report Number1417592-2025-00327
Device Sequence Number8574125
Product Code OHR
UDI-Device Identifier10193489669749
UDI-Public10193489669749
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue NumberURO180818C
Device Lot Number24KBL883
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown